Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What medicine should I take for irritation on chin caused due to hair coloring product?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I used Just For Men for Beards & chin is so itchy and irritated....i know it's an allergic reaction....i started to use Extra Strength Benadryl and Cortizone 10 there anything else i can do...
Posted Tue, 17 Dec 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 18 minutes later
Brief Answer: Skin allergic reaction. Detailed Answer: Hi, I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now you seem to have developed an allergic reaction to the cream. You can continue to use cortizone cream over the affected areas twice or thrice a day. Go addition, take oral benadryl tablet thrice a day for two to three days. This will help in decreasing the skin allergy. For the time being, do not apply any other creams or oil over the affected areas . Also do not the anything like dettol or any shaving cream or lotion. Use a sunscreen when going out in the sun as sunlight tends to increase any skin allergic reactions. If even after three days of the above therapy, the rash tends to persist or increases, then you might need a short course of oral steroids. For that you might have to see a physician. Hope it helps If you have any other query, please let me know. Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor